# SDR 9521183221

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002783
- Condition: Fire
- Location: Tail
- Part time: 12,450 hours
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AT THE GATE, SHORTLY AFTER APU SHUTDOWN, SMOKE AND FLAMES WERE NOTICED COMING OUT OF APU EXHAUST DUCT.  APU FIRE BOTTLE WAS DISCHARGED AND FIRE EXTINGUISHED.  MAINTENANCE INSPECTED THE APU AND SURROUNDING AREA.  NO DAMAGE BEYOND APU NOTED.  APU PLACED ON MEL.
